Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/93072
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAkhmedov, O. S.en
dc.contributor.authorAzamov, A. A.en
dc.contributor.authorIbragimov, G. I.en
dc.date.accessioned2020-10-30T12:53:58Z-
dc.date.available2020-10-30T12:53:58Z-
dc.date.issued2020-
dc.identifier.citationAkhmedov O. S. Four–Dimensional Brusselator Model with Periodical Solution / O. S. Akhmedov, A. A. Azamov, G. I. Ibragimov. — DOI 10.15826/umj.2020.1.001. — Text : electronic // Ural Mathematical Journal. — 2020. — Volume 6. — № 1. — P. 3-15.en
dc.identifier.issn2414-3952-
dc.identifier.urihttp://elar.urfu.ru/handle/10995/93072-
dc.description.abstractIn the paper, a four-dimensional model of cyclic reactions of the type Prigogine's Brusselator is considered. It is shown that the corresponding dynamical system does not have a closed trajectory in the positive orthant that will make it inadequate with the main property of chemical reactions of Brusselator type. Therefore, a new modified Brusselator model is proposed in the form of a four-dimensional dynamic system. Also, the existence of a closed trajectory is proved by the DN-tracking method for a certain value of the parameter which expresses the rate of addition one of the reagents to the reaction from an external source.en
dc.description.sponsorshipThis work was supported by the grant of the Ministry of Innovative Development of the Republic of Uzbekistan (Project No. OT- 4-84).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherN.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.publisherUral Federal University named after the first President of Russia B.N. Yeltsinen
dc.relation.ispartofUral Mathematical Journal. 2020. Volume 6. № 1en
dc.rightsCreative Commons Attribution Licenseen
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/-
dc.subjectCHEMICAL REACTIONen
dc.subjectCLOSED TRAJECTORYen
dc.subjectDN-TRACKING METHODen
dc.subjectDISCRETE TRAJECTORYen
dc.subjectNUMERICAL TRAJECTORYen
dc.titleFour–Dimensional Brusselator Model with Periodical Solutionen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2020.1.001-
local.description.firstpage3-
local.description.lastpage15-
local.issue1-
local.volume6-
Appears in Collections:Ural Mathematical Journal

Files in This Item:
File Description SizeFormat 
umj_2020_6_1_3-15.pdf218,79 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons